file Desperate for answers

12 years 5 months ago #248833 by blessedmom
Replied by blessedmom on topic Desperate for answers
Just something to consider, antibiotics can mess with the effectiveness of the pill.

So, you might get that BFP

Please Log in or Create an account to join the conversation.

12 years 5 months ago #248832 by Clueless
Replied by Clueless on topic Desperate for answers
In that case, I will hold thumbs for a BFP! ;) Let us know how it turns out!

Please Log in or Create an account to join the conversation.

12 years 5 months ago #248831 by sweetipie
Replied by sweetipie on topic Desperate for answers
Thank you...i started my period on day 4 of my red pills!wen i fell pregnant with my son i started my period on 20 sept 2011 and fell pregnant right after stopping my period!so it could b possible!

Thank you for the reply!
The following user(s) said Thank You: haffie

Please Log in or Create an account to join the conversation.

12 years 5 months ago #248827 by Clueless
Replied by Clueless on topic Desperate for answers
So if I understand correctly, you and fiance were intimate on the last day of your period? And your period lasted for 4 days?

If that is correct, that would be CD4 (Cycle day 4) and it is not very likely that you would ovulate around then (and therefore chance of being pregnant). Usually ovulation only occurs around CD14. However, I guess it's possible the two weeks of antibiotics could have messed up your cycle, and caused you to ovulate early? Maybe one of the ladies on here who is a little bit more well versed in fertility matters can comment?

If you are really worried, why not just buy a home pregnancy test? If you late enough to experience pregnancy symptoms, I'm sure the test should be able to detect.

Please Log in or Create an account to join the conversation.

12 years 5 months ago #248817 by sweetipie
Hi everyone,i am new to the page and think im going to have a good time with you guys!!

I have a question thats really confusing me!!!

Ok let me start at the begining... im 25 and have a son thats turning two in june!

I was on the 2 month injection for 4 month(so i had the shot twice) but i then started lactating which freaked me out so i stoped!i then waited to start my period before going on the pill again and that took 3weeks!iv been on the pill for almost two months now and iv had my period when i was suppose to!i was on antibiotics two weeks ago today anf started my period when i was suppose to on the thursday,i stoped on the sunday and my antibiotics were finished aswell...me and my fiance were intimate that sunday night and on friday i realised my boobs were VERY sore(like when i was pregnant)...i am still drinking my pil but dont know what to do!whats the chances that im pregnant?? Wouldnt mind at all!!!

Hope to hear back soon...

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum
Don't have an account yet? Register Now!

Sign in to your account